A new approach for studying fuzzy functional equationsReport as inadecuate




A new approach for studying fuzzy functional equations - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 28 2001, Issue 12, Pages 733-741

Department of Computer and Mathematical Sciences, University of Houston-Downtown, One Main Street, Houston 77002, TX, USA

Received 29 January 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We define the concept of a “largest” and a “smallest” solution to an underlying equation and then show that a fuzzy solution of the corresponding fuzzy equation is bounded above and below by these solutions, respectively.





Author: Elias Deeba and Andre De Korvin

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents